MAUDE Adverse Event Report: DEPUY MITEK LLC US MILAGRO INTSCR 7X30MM *EA; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK LLC US MILAGRO INTSCR 7X30MM *EA; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Catalog Number 231805
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).The expiration date is not currently available.
 
Event or Problem Description
It was reported by our affiliate that the physician reported that screw was broken.No consequences for the patient reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.H10 additional narrative: investigation summary- the complaint devices were received and evaluated.The original packaging was received with the screw broken into 4 pieces.Visual observation confirms the distal tips of both the screws are completely broke.Notching and/or tapping are necessary when inserting the interference screw with bone-tendon grafts.The failure could be attributed to user technique issue.A dhr review has been conducted and the results indicate that this batch of product was processed without any incident and therefore there is no evidence of manufacturing anomalies on the paperwork reviewed.Further, a review into the depuy synthes mitek complaints system revealed no other complaints for this lot of devices that were released to distribution.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi:(b)(4).

Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7491891
Report Number1221934-2018-50578
Device Sequence Number10803176
Product Code MAI
UDI-Device Identifier10886705010738
UDI-Public10886705010738
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number231805
Device Lot NumberL563154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2018
Initial Date Received by Manufacturer 04/10/2018
Supplement Date Received by Manufacturer06/07/2018
Initial Report FDA Received Date05/07/2018
Supplement Report FDA Received Date08/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1